Full Text: PDF
Received April 14, 2017; Accepted July 18, 2017; Published July 29, 2017
Abstract. Recently, Jleli and Samet proved a fixed point result that is a proper generalization of the celebrated Banach contraction principle on complete metric spaces. By considering both -contractions and fixed point results on ordered metric spaces, we introduce a new concept of ordered -contractions on ordered metric spaces. Some fixed point theorems are obtained and an example is provided to support our main result.
How to Cite this Article:
Gulhan Minak, Ishak Altun, Ordered -contractions and some fixed point results, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 41, pp. 1-9.